@article{TRSPY_2016_295_a12,
author = {A. S. Shamaev and V. V. Shumilova},
title = {Asymptotic behavior of the spectrum of one-dimensional vibrations in a~layered medium consisting of elastic and {Kelvin{\textendash}Voigt} viscoelastic materials},
journal = {Informatics and Automation},
pages = {218--228},
year = {2016},
volume = {295},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TRSPY_2016_295_a12/}
}
TY - JOUR AU - A. S. Shamaev AU - V. V. Shumilova TI - Asymptotic behavior of the spectrum of one-dimensional vibrations in a layered medium consisting of elastic and Kelvin–Voigt viscoelastic materials JO - Informatics and Automation PY - 2016 SP - 218 EP - 228 VL - 295 UR - http://geodesic.mathdoc.fr/item/TRSPY_2016_295_a12/ LA - ru ID - TRSPY_2016_295_a12 ER -
%0 Journal Article %A A. S. Shamaev %A V. V. Shumilova %T Asymptotic behavior of the spectrum of one-dimensional vibrations in a layered medium consisting of elastic and Kelvin–Voigt viscoelastic materials %J Informatics and Automation %D 2016 %P 218-228 %V 295 %U http://geodesic.mathdoc.fr/item/TRSPY_2016_295_a12/ %G ru %F TRSPY_2016_295_a12
A. S. Shamaev; V. V. Shumilova. Asymptotic behavior of the spectrum of one-dimensional vibrations in a layered medium consisting of elastic and Kelvin–Voigt viscoelastic materials. Informatics and Automation, Modern problems of mechanics, Tome 295 (2016), pp. 218-228. http://geodesic.mathdoc.fr/item/TRSPY_2016_295_a12/
[1] Dubrovin B. A., Matveev V. B., Novikov S. P., “Nelineinye uravneniya tipa Kortevega–de Friza, konechnozonnye lineinye operatory i abelevy mnogoobraziya”, UMN, 31:1 (1976), 55–136 | MR | Zbl
[2] Bete G.,Zommerfeld A., Elektronnaya teoriya metallov, ONTI, L.–M., 1938
[3] Skriganov M. M., “Dokazatelstvo gipotezy Bete–Zommerfelda v razmernosti dva”, DAN SSSR, 248:1 (1979), 39–42 | MR | Zbl
[4] Skriganov M. M., “Mnogomernyi operator Shrëdingera s periodicheskim potentsialom”, Izv. AN SSSR. Ser. mat., 47:3 (1983), 659–687 | MR | Zbl
[5] Skriganov M. M., “The spectrum band structure of the three-dimensional Schrödinger operator with periodic potential”, Invent. math., 80 (1985), 107–121 | DOI | MR | Zbl
[6] Veliev O. A., “Asimptoticheskie formuly dlya sobstvennykh chisel periodicheskogo operatora Shrëdingera i gipoteza Bete–Zommerfelda”, Funkts. analiz i ego pril., 21:2 (1987), 1–15 | MR | Zbl
[7] Karpeshina Yu. E., Perturbation theory for the Schrödinger operator with a periodic potential, Lect. Notes Math., 1663, Springer, Berlin, 1997 | DOI | MR | Zbl
[8] Oleinik O. A., Iosifyan G. A., Shamaev A. S., Matematicheskie zadachi teorii silno neodnorodnykh uprugikh sred, Izd-vo MGU, M., 1990
[9] Zhikov V. V., “Ob odnom rasshirenii i primenenii metoda dvukhmasshtabnoi skhodimosti”, Mat. sb., 191:7 (2000), 31–72 | DOI | MR | Zbl
[10] Kosmodemyanskii D. A., Shamaev A. S., “Spektralnye svoistva nekotorykh zadach mekhaniki silno neodnorodnykh sred”, Izv. RAN. Mekhanika tverdogo tela, 2009, no. 6, 75–114
[11] Shamaev A. S., Shumilova V. V., “O spektre odnomernykh kolebanii v srede iz sloev uprugogo materiala i vyazkouprugogo materiala Kelvina–Foigta”, ZhVMiMF, 53:2 (2013), 282–290 | Zbl
[12] Shumilova V. V., “Spektralnyi analiz odnogo klassa integro-differentsialnykh uravnenii teorii vyazkouprugosti”, Problemy mat. analiza, 73, 2013, 167–172
[13] Gould H. W., Combinatorial identities: A standardized set of tables listing 500 binomial coefficient summations, H. W. Gould, Morgantown, WV, 1972 | Zbl